Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child with fever, soar throat, taking Tylenol. How can it be cured?

My grandson is 8 years old, and over the last 3 weeks, he has had a recurring fever . Usually around 101 degrees. Very little symptoms. He complained of a sore throat yesterday, today fever. He also has had a runny nose . Usually my daughter gives him tylenol , and in a day or so the fever goes away. About a week later, he gets it again. Any answers?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,
Recurrent infection in any child could be due to a multitude of causes although one of the most common cause could be enlarged adenotonsillitis.
Get him over to an ENT for a complete evaluation to rule out tonsillar enlargement. If he does have the same then a surgery for the removal of tonsils is definitely recommended as his quality of life will improve afterwards

hope this helps

Dr Sriram Nathan
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor